Aquinas on infinite regresses

Saved in:  
Bibliographic Details
Published in:International journal for philosophy of religion
Main Author: Day, Timothy J.
Format: Print Article
Language:English
Check availability: HBZ Gateway
Journals Online & Print:
Drawer...
Published: Springer Science + Business Media 1987
In:International journal for philosophy of religion
Year: 1987, Volume: 22, Issue: 3, Pages: 151-164
Standardized Subjects / Keyword chains:B Thomas Aquinas 1225-1274 / Teleological proof of God's existence